Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A reduction of the three body problem by means of transformation groups
HTML articles powered by AMS MathViewer

by James W. Sauve PDF
Trans. Amer. Math. Soc. 119 (1965), 21-36 Request permission
References
    R. Marcolongo, Il problema dei tre corpi, Ulrice Hoepli, Milan, 1919.
  • E. T. Whittaker, A treatise on the analytical dynamics of particles and rigid bodies: With an introduction to the problem of three bodies, Cambridge University Press, New York, 1959. 4th ed. MR 0103613
  • Aurel Wintner, The Analytical Foundations of Celestial Mechanics, Princeton Mathematical Series, vol. 5, Princeton University Press, Princeton, N. J., 1941. MR 0005824
  • E. R. Van Kampen and Aurel Wintner, On a Symmetrical Canonical Reduction of the Problem of Three Bodies, Amer. J. Math. 59 (1937), no. 1, 153–166. MR 1507227, DOI 10.2307/2371569
  • L. Pontrjagin, Topological groups, Princeton Univ. Press, Princeton, N. J., 1939. Claude Chevally, Theory of Lie groups, Princeton Univ. Press, Princeton, N. J., 1946. Luigi Bianchi, Lezioni sulla teoria dei gruppi continui finiti di transformazioni, Pisa, 1918. S. Lie and G. Scheffers, Vorlesungen über Differentialgleichungen mit Bekanten Infinitesimalen Transformationen, Teubner, Leipzig, 1891.
  • Lawrence Markus, Quadratic differential equations and non-associative algebras, Contributions to the theory of nonlinear oscillations, Vol. V, Princeton Univ. Press, Princeton, N.J., 1960, pp. 185–213. MR 0132743
  • Abraham Cohen, An introduction to the Lie theory of one-parameter groups, Stechert, New York, 1931. (Original publication, 1911).
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 70.20
  • Retrieve articles in all journals with MSC: 70.20
Additional Information
  • © Copyright 1965 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 119 (1965), 21-36
  • MSC: Primary 70.20
  • DOI: https://doi.org/10.1090/S0002-9947-1965-0181143-0
  • MathSciNet review: 0181143